Research Article

A characterization and perturbation bounds for the weighted core-ep inverse

Published in: Quaestiones Mathematicae
Volume 43, issue 7, 2020 , pages: 869–879
DOI: 10.2989/16073606.2019.1584773
Author(s): Haifeng Ma, China

Abstract

In this paper, we present a new characterization of the weighted core-EP inverse of a rectangular matrix. We also investigate the perturbation bounds and approximations for the weighted core-EP inverse.

Get new issue alerts for Quaestiones Mathematicae